# SDR JJBA20240422058

- Difficulty date: April 20, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 40,371 hours, 28,786 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Main Door Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN. FOUND PART OF MICRO-SWITCH COVER TO BE CATCHING WHEN OPENING AND CLOSING DOOR. RESECURED MICROSWITCH COVER. DOOR OPENS AND CLOSES NORMALLY
